#SMNT31 Pasadena Edition

Pasadena AngelsAt the end of February 2015 our group was invited to
the new Cross Campus Office in Pasadena. And we drove!

Infographic

Our sponsor was Pasadena Angels, which is highly involved in the local Idealab accelerator.

Five startups presented at our event #SMNT31 on Feb 24, 2015:

Beatshare – mobile app for sharing emotions through music

MediaMark – real time sentiment & behavioral data on Verified Moviegoers to studios & theaters to power more moviegoer visits, and highly targeted remarketing & merchandising

Phind a mobile app to help discover places visually. Take a photo of any place and immediately find out what it is.

Holomic – innovative mobile diagnostics. It is a universal, mobile reader for fluorescent rapid tests.

ChaiEnergy – a mobile app that shows you exactly where you are wasting energy and money in your own home.
Cross Campus Pasadena View 2Cross Campus Pasadena view 1

SMNT Cake

SMNT NetworkingPasadena Angels speechSMNT Presenter

 

 

 

 

 

 

 

 

 

 

 

 

Watch videos from that event: https://www.youtube.com/user/SantaMonicaNewTech

Advertisements

#SMNT30

SMNT VolunteersOur February pitch/demo event #SMNT30 took place at Cross Campus in Santa Monica on Wed,  Feb 18. 6 new tech startups presented their creations. Elementz Interactive was our sponsor:

Elementz InteractiveElementz is a full services solution company offering creative and cutting-edge solutions tailored to customer needs. With a vision to be a world class global software development company, Elementz specializes in mobile app, website app and platform development.
Founded in 2010, Elementz has evolved into a solutions company that provides custom software solutions for startup and enterprise level businesses. Elementz’s team has multiple years of combined experience across relevant technology fields, enabling them to incorporate Infographic SMNT30various processes, skills and insights into each project we undertake. As a result of this multidisciplinary approach, Elementz’s projects often encompass a variety of technological tools and methodologies. This enhances their ability to create completely original and unique software and platforms for clients.

TabbyPresenters:

Tabby – Derek Davis – video

Delo – Renat Gabitov – video

PerspectiveMedia – Paul Rothbein – video

CureCrowd – Dr. Rocamboli – video

Propagate -Frank Freeman – video

Crunchbutton – Judd Rosenblatt – video

OpenCoffee Club LA Weekly

Open Coffee Club LogoSMNT have been hosting OpenCoffee Club meetings weekly since September 2014. After hosting 18 meetings we decided to make a short video so that others know what all these meetings are all about.

Open Coffee CupThe OpenCoffee Club is an open concept originated in London 8 years ago. The goal was to encourage entrepreneurs, developers and investors to organize real-world informal meetups to chat, network and grow. There are now over 100 around the world.

Santa Monica chapter meets every week, but rotates between Thursday and Saturday/Sunday.

We meet at 10AM in Santa Monica either at Starbucks or Panera. See full schedule on SMNT Meetup Calendar.

To learn more about OCC, read http://readwrite.com/2007/05/23/the_open_coffee_club_movement

Watch full introductions from 8 people who attended #OCCLA19 on Feb 12, 2015.

TechJobsLA Job Fair

BlankspacesOn Saturday, Jan 31, 2015, TechJobsLA hosted its biannual Job Fair at Blankspaces, Santa Monica. This year there were several workshops, a UX+CTO Panel and of course tech hiring companies!

UX + CTO PANEL

How to Get the Job You Want in Silicon Beach with John Shiple, Oleg Baranovsky, Luetrell Toler, Arturo Perez and VTechJobsLAivian Ying, 1/31, 11:00AM – 12:00PM | free with the purchase of a general admission job fair ticket ($15), First come, first serve, arrive early, reserved seating available, Santa Monica @techjobslafair
Luetrell Toler, moderator
Oleg Baranovsky, panelist, owner of the Los Angeles PHP Developers Group (LAPHP)
Arutro Perez, panelist, Founder of Kluge Interactive, a Silicon Beach design/dev agency
John Shiple, panelist, Freelance CTO
Vivian Ying, panelist, Slalom Consulting – enterprise technology (financial services)

WORKSHOPSSponsors Banner

Responsive Design Process for Designers and Developers with Natalie MacLees, This includes job fair admission and the 1 hour workshop, 10:30AM – 11:30AM, beginners welcome, $15, @techjobslafair, offered in support of @GirlDevelopItLA

Putting UX into Axure – A Strategic Approach with Paul Lumsdaine, 1/31, 10:30AM – 11:30AM | This includes job fair admission and the 1 hour workshop, beginners welcome, $15.00, Santa Monica, @techjobslafair

How to WOW on your next interview w/ VitaminT, 1/31, 11:30AM – 12:30PM | $5.00 (Free. A refund will be provided by VitaminT), this includes job fair admission and the 1 hour workshop, beginners welcome, Santa Monica @techjobslafair

Getting Started with Conference SpeaFooda tableking with Natalie MacLees, 1/31, 12:30PM – 1:30PM | includes job fair admission and the 1 hour workshop, beginners welcome, $15.00, Santa Monica @techjobslafair

Beginner’s Javascript Workshop with MGO, 1/31, 11:30AM – 1:30PM | this includes job fair admission and the 2 hour workshop, $15.00, Santa Monica @techjobslafair. Please bring a laptop for this hands-on workshop!

Free resume reviews: VitaminT will have 2+ knowledgable professionals to review job fair attendees’ resumes from 10AM to 1PM. Please arrive early for one-on-one tips to improve your resume.

Pictures are courtesy of Ross Martin. See more event’s pictures: http://on.fb.me/16IxBqh.